MathSciNet Relay Station
MathSciNet bibliographic data
MR212001 (35 #2876) 13.40 (10.65)
Jacobinski, H. Sur les ordres commutatifs avec un nombre fini de réseaux indécomposables. (French) Acta Math. 118 1967 1–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement